MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC PAGEWRITER TC50 CARDIOGRAPH

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC PAGEWRITER TC50 CARDIOGRAPH
Model Number 860310
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that an "external fuse blows up".Patient involvement is currently unknown.There was no report of patient or user harm.
 
Event or Problem Description
The customer reported that an "external fuse blows up".The device was not in clinical use at the time the reported issue was discovered.

Brand Name
PAGEWRITER TC50 CARDIOGRAPH
Common Device Name
PAGEWRITER TC50 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
MDR Report Key11824535
Report Number1218950-2021-10539
Device Sequence Number4367045
Product Code DPS
UDI-Device Identifier00884838026568
UDI-Public00884838026568
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K080999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860310
Device Catalogue Number860310
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/30/2021
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1